# SDR ASAA2016061417042

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 12,954 hours, 4,217 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Part number: 254A115013
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PSEU ILLUMINATED ROLLOUT, EXTINGUISHED ON TAXI.  ACFT GROUNDED. BITE OF PSEU HAS NO CURRENT FAULTS.  FLIGHT HISTORY IS SHOWING NUMEROUS FLIGHTS WITH MESSAGE 32-62101, LT THRUST LEVER RESOLVER ANGLE IS NOT LESS THAN 44 WHILE LANDING.  REF TASKS AMM 32-09-00-810-816 AND 32-09-00-810-821.  REF FIM 32-09, TASK 816, D10982, PIN 40 READS NORMALLY.  REF WDM 32-64-21, VERIFIED GOOD GROUND AT D11128, PIN 2, AND GOOD SWITCH ACTUATION.  UNABLE TO DUPLICATE, DUE TO FREQUENCY OF FAULT 32-62101, NEARLY EVERY FLIGHT LEG, REQUIRES REPLACEMENT OF M1766, LT AUTOTHROTTLE SWITCHPACK.  REMOVED M1766, REF AMM 76-11-07. REPLACED & ADJUSTED M1766, REF AMM 76-11-07.  AUTOTHROTTLE SWITCHPACK ASSY M1766.  GROUND VERIFICATION SUCCESSFUL, REF AMM 27-62-00, 32-09-10, 32-42-00, 78-31-00, 30-11-00, 31-51-00 & 34-43-00.
